MAUDE Adverse Event Report: SCIENTIA VASCULAR ZOOM; GUIDEWIRE

SCIENTIA VASCULAR ZOOM; GUIDEWIRE
Model Number 01066
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
 
Event or Problem Description
It was reported that a zoom 14 guidewire fractured during a procedure.It was noted there was a vessel dissection of the carotid during the procedure and was treated without complication.It was noted that a vessel dissection occurred in the carotid but the doctor could not confirm it was caused by the guidewire.The doctor was using the guidewire to pass the stent and deploy a balloon.The wire had a "j" shape for the tip but it was not working as well as the doctor wanted and decided to remove the guidewire.Upon removal it was noticed that the guidewire had broken and the broken piece of the wire was found in the hemostasis valve.There was no injury to the patient and no other intervention.

Brand Name
ZOOM
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer (Section G)
SCIENTIA VASCULAR
2460 south 3270 west
west valley city UT 84119
Manufacturer Contact
joshua verlac
2460 south 3270 west
west valley city, UT 84119
MDR Report Key24319401
Report Number3009546466-2026-00032
Device Sequence Number10212874
Product Code MOF
UDI-Device Identifier00818075010264
UDI-Public00818075010264
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201760
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number01066
Device Catalogue NumberZ14-300-004
Device Lot Number024258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRED STENT FLOW DIVERTER.; PENUMBRA BENCHMARK BMX 81 CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown